# SDR ASAA0410491

- Difficulty date: November 5, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 52,097 hours, 44,561 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 65B281765
- Condition: Debonded
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - LT MAIN LANDING GEAR, UPPER STRUT DOOR FWD AND AFT HINGE AREA DISBONDING.  REMOVED DAMAGE, COMPLIED WITH COMPOSITE REPAIR IAW EA.
